| Model Number |
SYS-3000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
07/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda for 483 that was issued to the firm as of january 2019.
Event or Problem Description
Upon start of navigation patient was bleeding excessively.Doctor aborted the rest of the procedure; couldn't stop the bleeding.Lack of information regarding the treatment for bleeding.